MathSciNet Relay Station
MathSciNet bibliographic data
MR2226526 (2007d:37114) 37L30 (35B41 35L75)
Wu, Delin; Zhong, Chengkui Estimates on the dimension of an attractor for a nonclassical hyperbolic equation. Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 63–70 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement